# SDR IPXA2018072031899

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 84,424 hours, 14,464 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENTRY DOOR LIGHTING IS INOP IN BOTH DIM AND BRIGHT MODES. RELAMPED RT ENTRY DOOR CEILING LIGHT IAW AMM 33-11-12-05. CHECKS NORMAL.
